Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 207–208 (Mi umn1259)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Free locally convex spaces and their isomorphisms

S. V. Lyudkovskii

General Physics Institute named after A. M. Prokhorov, Russian Academy of Sciences

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 207–209

Bibliographic databases:

MSC: 46A03, 46B03
Received: 22.10.1993

Citation: S. V. Lyudkovskii, “Free locally convex spaces and their isomorphisms”, Uspekhi Mat. Nauk, 49:6(300) (1994), 207–208; Russian Math. Surveys, 49:6 (1994), 207–209

Citation in format AMSBIB
\Bibitem{Lyu94}
\by S.~V.~Lyudkovskii
\paper Free locally convex spaces and their isomorphisms
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn1259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316878}
\zmath{https://zbmath.org/?q=an:0841.46008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..207L}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 207--209
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH002456}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100011}


Linking options:
  • http://mi.mathnet.ru/eng/umn1259
  • http://mi.mathnet.ru/eng/umn/v49/i6/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Lyudkovskii, “Nearkhimedovy svobodnye banakhovy prostranstva”, Fundament. i prikl. matem., 1:4 (1995), 979–987  mathnet  mathscinet  zmath
    2. S. V. Lyudkovskii, “Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II”, Journal of Mathematical Sciences, 150:4 (2008), 2123–2223  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:86
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021